# SDR GTIA2017060101959

- Difficulty date: June 1, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N646NK
- Make and model: Airbus A320-232
- Aircraft serial: 7062
- Aircraft time: 4,681 hours, 2,123 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SECOND LEG IN PLANE. THIRD DAY THROUGH CHECK, NOTICED ODOR AROUND THRUST REDUCTION ALTITUDE. PERSISTED FOR A MINUTE OR TWO, FOLLOWED COM SUPPLEMENTARY ON PACK 1,  NO FURTHER ODOR NOTICED.  IAW TSM 05-50-00-810-831-A ISOLATED PACK & BLEED SYSTEMS. NO DEFECTS NOTED AT THIS TIME.
